# SDR AALA201512169002

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,248 hours, 14,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT RT FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY IS LOW.  R & R CABIN AFT RT FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-01.
